# SDR C1HA200594002

- Difficulty date: June 1, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Vibration
- Location: Lt Te Flap
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB-OUT AT APPROX FL 190, VIBRATION FELT THROUGHOUT A/C.  VISUAL INSP FOUND LT TE FLAP VIBRATING AS BEFORE (LOG PAGE 3059).  VIBRATION PERSISTED FROM 310 KIAS TO 250 KIAS.  FUEL DUMPED (APPROX 4000 LBS) AND AIR RETURN TO MMUN.  REF LP C03060 ITEM 3.  LT I/B AFT FLAP VIBRATION IN FLIGHT.  R & R LT I/B AFT FLAP CARRIAGE ASSY POSITION 3 AND 4.  OPS CHECKS NORMAL. REF MM 27-51-01.
